Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes a lump back of the ear after having hydrochloride?

I am 17, 5ft4in, 44kg had orchitis after having mumps when i was 14y/o . Now i am taking tetracycline hydrochloride[traxetrine500mgcapsule], an antibiotic prescribed by my dermatologist for my acne. I don t know if it is related but now i have 2 small bukol(filpino term) or hump or i dont know what it is called in english at the back of my ear. I just noticed it. What is it? please help
Mon, 8 Mar 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Possible causes are like:
1. Post auricular lymphadenopathy
2. Post auricular rash
3. Mastoiditis
4. Post auricular rash
5. Reactionary lymphadenopathy
6. A boil
7. A dermoid

Until examination is done it is difficult to say what it is. Please if possible post a photograph or consult with your ENT specialist he will examine and treat you accordingly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tetracycline antibiotics


What causes a lump back of the ear after having hydrochloride?

Hello, Possible causes are like: 1. Post auricular lymphadenopathy 2. Post auricular rash 3. Mastoiditis 4. Post auricular rash 5. Reactionary lymphadenopathy 6. A boil 7. A dermoid Until examination is done it is difficult to say what it is. Please if possible post a photograph or consult with your ENT specialist he will examine and treat you accordingly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist